# SDR DALA201904302751

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1550 I/B OF LAV SVC PANEL.   REMOVED THREE ROWS OF FASTENERS TO GAIN ACCESS JUST I/B OF LAV SERVICE PANEL. BLENDED SURFACE CORROSION FROM STA. 1540 TO 1560, MAXIMUM MATERIAL REMOVED IS .003" AND IS WITHIN LIMITS PER B757 SRM. TREATED, PRIMED AND PAINTED PER P.S. 900-3-6, NO. 03, INSTALLED THREE ROWS OF FASTENERS PER B757 SRM. (1047277)
